CSpace  > 数学所
localexistenceforinhomogeneousschrodingerflowintokahlermanifolds
Pang Peter Y H1; Wang Youde2; Wang Hongyu1
2000
Source Publicationactamathematicasinicaenglishseries
ISSN1000-9574
Volume16Issue:3Pages:487
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47316
Collection数学所
Affiliation1.新加坡国立大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Pang Peter Y H,Wang Youde,Wang Hongyu. localexistenceforinhomogeneousschrodingerflowintokahlermanifolds[J]. actamathematicasinicaenglishseries,2000,16(3):487.
APA Pang Peter Y H,Wang Youde,&Wang Hongyu.(2000).localexistenceforinhomogeneousschrodingerflowintokahlermanifolds.actamathematicasinicaenglishseries,16(3),487.
MLA Pang Peter Y H,et al."localexistenceforinhomogeneousschrodingerflowintokahlermanifolds".actamathematicasinicaenglishseries 16.3(2000):487.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Pang Peter Y H]'s Articles
[Wang Youde]'s Articles
[Wang Hongyu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Pang Peter Y H]'s Articles
[Wang Youde]'s Articles
[Wang Hongyu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Pang Peter Y H]'s Articles
[Wang Youde]'s Articles
[Wang Hongyu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.